Article info

Download PDFPDF

Fatal gadolinium-induced encephalopathy following accidental intrathecal administration: a case report and a comprehensive evidence-based review
Free

Authors

  1. Correspondence to Dr David Anthony Provenzano, Pain Diagnostics and Interventional Care, Sewickley, PA 15143, USA; davidprovenzano{at}hotmail.com
View Full Text

Citation

Provenzano DA, Pellis Z, DeRiggi L
Fatal gadolinium-induced encephalopathy following accidental intrathecal administration: a case report and a comprehensive evidence-based review

Publication history

  • Received January 29, 2019
  • Revision received March 4, 2019
  • Accepted March 8, 2019
  • First published April 25, 2019.
Online issue publication 
August 19, 2019

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.